# SDR SWAA2022022219847

- Difficulty date: September 19, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 41,618 hours, 24,872 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242DF IS DELAMINATED AT AFT INBOARD CORNER. / DUE TO THE EXTENT OF DELAMINATION AT AFT I/B CORNER OF PASSENGER CABIN FLOOR PANEL 242DF; FABRICATED NEW PANEL USING BMS 4-23TY2 LOT # 1339310-1 AND INSTALLED INSERTS USING BMS 5-107 LOT # AK7HP4975K-1. PART MARKED AND APPLIED TAPE TO LOWER SURFACE IAW SRM 53-00-50-2R-0 PARA 1A (NOTE); 5S AND DWG 144A5810-123. 57066R 09/19/18
